Jump to content
CrazyBoards.org

Recommended Posts

So I started developing a nasty reaction to my Lamictal after being on it for six years - I got itchy rashes and welts all over my body.  I went to the emergency room and they took me off Lamictal and put me on a new seizure medication called Keppra, which I had never heard of before.  I asked if there were any side effects, and they said it might make me sleepy.  I've been on Keppra for four days now and it is causing me a lot of cognitive problems.  Not only am I tired all the time, but I'm spacing out, I can't concentrate, my thoughts are a total jumble; the last four days went by so fast because I've completely lost track of the time, and I don't even remember anything that happened during those four days.  Has anyone else been put on Keppra and had this effect?  If so, is this something that goes away when you adjust to the medication, or will I have to switch to something else?  I've been on so many drugs and almost all of them have had horrible side effects, and I'm running out of options.

Link to comment
Share on other sites

I know this is a first person site, but I see my BF every day. Beware of personality changes, sometimes people call it "Kepprage". It's not something that happens to everyone. BF's cognitive issues are mostly gone, it's been 3 months. His personality hasn't changed. Most side effects of meds go away eventually, but some stay. The tiredness should go.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...